# SDR P5CA9600514

- Difficulty date: July 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION MAIN DECK FLOOR BEAM UPPER CHORD LOWER SURFACE BS 980 RBL 110.  REMOVED CORROSION AND TREATED PER BOEING SRM 51-10-01 AND 51-10-02.
